# SDR DALA2015021101150

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE OF RT AFT EMERGENCY EXIT DOOR AT ZEE CHANNEL AFT EDGE.  ANGLE REMOVED AND REPLACED IAW SRM 51-30-2, DWG 995773, REV G, SRM 51-10-3, AND SRM 51-30-2.
